hi, i have had low b12 levels now for ober a year but doctors will not treat as not low enough :( i really tired and very anixous and emotional about everyday things from meeting new people or doing things out of the normal...
4 months ago i came off the pill and my periods have been irregular every since, which i though would be normal first and second months but now im experience very tender breast but have done pregnancy test which keep coming back negative...
are the irregular periods, tender breast, emotions and low b12 levels all connected??
i really need help :(
The B12 is probably not connected to the rest, but it can take 6 months for your hormone levels to naturalize after taking hormones (the pill). Try a good quality sublingual b12 supplement, and maybe also make sure you have an adequate multi-vitamin/mineral. Both hormone levels and on occasion low minerals can add to anxiety.
see if you can buy your own suppliment on line i am currently being treated for a d2 diffitiancy it might be possible you are short there as well similair symtoms . i added iodide into my diet over a month ago and this stuff helps with everything 50 mg a day at least change yor doctor or get a referal to a nutritionist write the medical board a bad review letter of your doctor
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.